Side Effects Stop Injecting KB 1 Month?

Illustration of Side Effects Stop Injecting KB 1 Month?
Illustration: Side Effects Stop Injecting KB 1 Month? nexiumtouchpoints.com

My last menstrual night on November 3, 2019 I already had two testpacks but it was still negative, I was bru two times KB injection for 1 month that my first injection came in the second tp injection day I couldn’t get my menstruation I should have another KB schedule on December 13, 2019 because I want to have a child so I don’t continue with the KB injection schedule, but 3 days have passed through the KB injection schedule, but my period hasn’t come, I have tested twice, the results are negative, when will I be able to come again, even though I have two injections? times when the KB injection effect disappears so I can menstruate again if the result is negative

1 Answer:

Hello Ma'am,


Thank you for the question.

Because of the content of synthetic hormones in it, there are many injecting birth control users who experience menstrual disorders, as do you. The effect of menstrual disorders will generally improve by itself after the use of injectable birth control is stopped. However, there is no definite standard for how long your periods will return to normal after stopping injecting birth control, because this can vary depending on the length of time you use birth control, type of birth control used, your lifestyle, psychological condition, you, history of illness, and many other factors.


For women who are re-planning a pregnancy, experiencing regular menstrual cycles can indeed make it easier. The steps you can take so that menstruation can return regularly after stopping using injectable birth control are:

Exercise at least 30 minutes every day
Maintain ideal body weight
Eat more fruits, vegetables, whole grains, and other foods rich in antioxidants
Do not get used to eating instant food and preservatives
Enough rest
Do not be too stressed, anxious, let alone excessive sadness
Do not carelessly consume drugs or use other contraceptives without first consulting a doctor

If in 1-3 months after stopping birth control your menstruation is still not regular, you can check with your doctor or obstetrician to be further evaluated, such as through ultrasound, blood tests, or hormone tests. That way, it can be known, whether the menstrual disorder that you experience purely arises because of the side effects of injecting birth control, or is there another cause that needs special treatment from a doctor.


Hope this helps ...

: by

Related Question

Newborns Have Difficulty Defecating And Redness Of The Anus After Defecation?

Newborns Have Difficulty Defecating And Redness Of The Anus After Defecation?

(19 days ago)

good afternoon . my son is only 2 weeks old, since the second day after birth he has been drinking formula milk because my breast milk doesn’t come out and once it comes out ...

Suddenly Sad And Crying After Previously Feeling Happy?

Suddenly Sad And Crying After Previously Feeling Happy?

(1 year ago)

Hello, lately I often feel suddenly want to cry for no apparent reason. My days are really broken if my mood is like that. But sometimes I also suddenly feel very happy and again I...

Leave a Reply

Your email address will not be published. Required fields are marked *